# SDR 39LA2013120226

- Difficulty date: December 2, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N408RC
- Make and model: Skrsky S61N
- Aircraft serial: 61738
- Aircraft time: 48,222 hours, 76,691 cycles
- Engine: Ge CT581402
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: S61207250114
- Condition: Open
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FROM FOB SHANK THE PASSENGER AIRSTAIR DOOR OPENED.  THE TAKEOFF WAS ABORTED & AIRCRAFT RETURNED TO PARKING.
